A note on circular units in p -extensions
Journal de théorie des nombres de Bordeaux, Volume 15 (2003) no. 1, p. 223-229

In this note we consider projective limits of Sinnott and Washington groups of circular units in the cyclotomic p -extension of an abelian field. A concrete example is given to show that these two limits do not coincide in general.

Nous nous intéressons aux limites projectives des groupes de Sinnott et des groupes de Washington des unités circulaires dans la p -extension d’un corps abélien. Nous montrons par un exemple qu’en général ces deux limites ne coïncident pas.

@article{JTNB_2003__15_1_223_0,
     author = {Ku\v cera, Radan},
     title = {A note on circular units in $\mathbb {Z}\_p$-extensions},
     journal = {Journal de th\'eorie des nombres de Bordeaux},
     publisher = {Universit\'e Bordeaux I},
     volume = {15},
     number = {1},
     year = {2003},
     pages = {223-229},
     zbl = {02058866},
     mrnumber = {2019013},
     language = {en},
     url = {http://www.numdam.org/item/JTNB_2003__15_1_223_0}
}
Kučera, Radan. A note on circular units in $\mathbb {Z}_p$-extensions. Journal de théorie des nombres de Bordeaux, Volume 15 (2003) no. 1, pp. 223-229. http://www.numdam.org/item/JTNB_2003__15_1_223_0/

[B] J.-R. Belliard, Sous-modules d'unités en théorie d'Iwasawa, to appear in Publications mathématiques de l'Université de Franche-Comté. | MR 1987282

[GK] R. Gold, J. Kim, Bases for cyclotomic units. Compositio Math. 71 (1989), 13-27. | Numdam | MR 1008802 | Zbl 0687.12003

[KN] R. Kučera, J. Nekovář, Cyclotomic units in Zp-extensions. J. Algebra 171 (1995), 457-472. | MR 1315907 | Zbl 0824.11071

[L] G. Lettl, A note on Thaine's circular units. J. Number Theory 35 (1970), 224-226. | MR 1057325 | Zbl 0705.11064

[R] K. Rubin, The main conjecture, appendix in S. Lang, Cyclotomic Fields I and II, Springer-Verlag, New York, 1990. | MR 1029028 | Zbl 0704.11038

[S] W. Sinnott, On the Stickelberger ideal and the circular units of an abelian field. Invent. Math. 62 (1980), 181-234. | MR 595586 | Zbl 0465.12001

[W] L.C. Washington, Introduction to cyclotomic fields. Springer-Verlag, New York, 1996. | MR 1421575 | Zbl 0966.11047